Correspondence counter-example to sufficient and necessary condition for the asymptotic stability of discrete linear interval systems

Yun-Qing Shi, H. Zhangs

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In Jiang (1988), a condition is given which is supposedly necessary and sufficient for the stability of interval matrices in discrete-time systems. We demonstrate, via a counter-example, that the condition given is, in fact, not sufficient.

Original languageEnglish (US)
Pages (from-to)1095-1097
Number of pages3
JournalInternational Journal of Control
Volume49
Issue number3
DOIs
StatePublished - Jan 1 1989

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Correspondence counter-example to sufficient and necessary condition for the asymptotic stability of discrete linear interval systems'. Together they form a unique fingerprint.

Cite this